MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator.It was reported that during a deep brain stimulation (dbs) lead implantation surgery on (b)(6) 2017, the resistance/impedance values were found to be too low; 0<(>&<)>1= 12ohms, 0<(>&<)>2= 12ohms, 0<(>&<)>3= 24ohms, 1 <(>&<)>2= 11ohms, 1<(>&<)>3= 23ohms, 2<(>&<)>3= 23ohms.A new lead was used to successfully complete the surgery.The patient's status is currently well.No symptoms were reported.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead 3389s-40 stimloc dbs (lot # va180d9) and the stylet confirmed the allegation by showing that there was damage at the depth stop site of both devices, causing the issue.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6493807
Report Number2649622-2017-04858
Device Sequence Number19165358
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA180D9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 03/18/2017
Supplement Date Received by ManufacturerNot provided
07/07/2017
07/07/2017
Initial Report FDA Received Date04/14/2017
Supplement Report FDA Received Date06/29/2017
07/14/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1